Acetaminophen, Children's Pain Relief, Bubble Gum Flavor, 80 mg, Tablets
Weight: 30 tablets
Do not chew. Do not swallow tablet whole. 1) put tablet on tongue. 2. Allow tablet to dissolve. 3. Tablet melts away. Put tablet on tongue and allow tablet to dissolve. Do not chew or swallow tablet whole. Find correct dose on chart below. If possible, use weight to dose; otherwise, use age. To be administered only under adult supervision. Age in Years (Weight in lbs): Under 2 (Under 24): Consult a doctor. 2-3 (24 to 35): 2 tablets. 4-5 (36 to 47): 3 tablets. 6-8 (48 to 59): 4 tablets. 9-10 (60 to 71): 5 tablets. 11 (72 to 95): 6 tablets. Repeat every 4 hours while symptoms persist up to a maximum of 5 doses in 24 hours or as directed by your doctor. Read all product information before use. Store in a cool, dry place at controlled room temperature 15-30 degrees C (59-86 degrees F). Protect from moisture. Store in original container for better identification. Use by expiration date on package.
For the temporary relief of minor aches and pains associated with: headache; common cold; flu; sore throat; immunizations; toothache. For the reduction of fever.
Fever Reducer/Pain Reliever. Melts in your mouth. Ages 2-6. Aspirin Free. Ibuprofen Free. Fast dissolving tablets.
Active Ingredient (in each Tablet): Acetaminophen USP (80 mg). Inactive Ingredients: Corn Starch (Modified), Crospovidone, Cyclohexene, D&C Red No. 7 Calcium Lake, Ethylcellulose, Flavors (Natural and Artificial), Mannitol, Polyethylene, Silicon Dioxide, Sodium Stearyl Fumarate, Sorbitol, Sucralose, Sugar, Tricalcium Phosphate.
Do not use more than the recommended dosage; for pain for more than 5 days; for fever for more than 3 days; with any other product containing acetaminophen. Allergy Alert: Do not use if you have ever had an allergic reaction to acetaminophen or any other pain reliever / fever reducer. Ask a doctor or pharmacist before use if you are under a doctor's care for any serious condition; taking any other product. Stop using this product and ask your doctor if you have an allergic reaction seek medical help immediately; pain, fever, or symptoms that persist or get worse; developed new symptoms; redness or swelling. These could be signs of a serious condition. Sore Throat Warning: If sore throat is severe, persists for 2 days, is accompanied by or followed by a fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers / fever reducers. Acetaminophen may cause liver damage. If pregnant or breast feeding, ask your doctor before use. Keep out of the reach of children. Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
ManufacturerAmerican Sales Company
4201 Walden Avenue Lancaster, NY 14086
Copyright 2006 S&S Brands, Inc.